Jump to content

Gizmo123 on Zoloft, Seroquel, and Klonopin


Gizmo123

Recommended Posts

Alto-I'm taking Zoloft. seroquel, and Klonopin.

 

So do u think I should taper Zoloft first, then seroquel, and then K?

Thanks.

Seroquel 150mg 2/20. Klonopin 1mg. Zoloft 100mg

S- 100mg 3/10. K- .75 Zoloft 100mg

 

Norco 10/325 PRN max 3xday

 

Stopped Trazodone 1year ago

Link to post
  • Administrator

Welcome, Gizmo.

 

How are you feeling on that combination? Which drug did you start first? Why were the others added?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post

I was on Zoloft after my mom died 2008. Also on Ambien then but switched to K because Of ADRs. Then added Seroquel 2010 due to severe depression from dx of CKD stage 4. Hospitalized for suicide thots and had ECTs. I really don't remember how long I've been on benzos and sleep meds. Now I'm trying to taper K and Seroquel. I'm doing okay but nauseous and fatigue are getting to me. My Psych doc doesn't want me off of them. But my therapist thinks I'm on to many drugs. So I decided to try and decrease because I have no emotions. No sex drive. Just waking up day after day and not happy not sad- nothing???

Seroquel 150mg 2/20. Klonopin 1mg. Zoloft 100mg

S- 100mg 3/10. K- .75 Zoloft 100mg

 

Norco 10/325 PRN max 3xday

 

Stopped Trazodone 1year ago

Link to post
  • Administrator

Being on that combination of drugs, no wonder you're a zombie.

 

Were you taking Ambien because the Zoloft kept you awake? Depression can be a side effect of Klonopin.

 

It would not be an unusual situation that drugs were added to counter the effects of other drugs.

 

We recommend carefully tapering one drug at a time; otherwise, if you get withdrawal reaction, you won't know which drug caused it.

 

How are you tapering Klonopin and Seroquel?

 

If I were you, I'd hold on any further changes to your drugs for a while to see if the symptoms settle. Then, I would hold on the Klonopin and concentrate on going off Seroquel. See http://survivingantidepressants.org/index.php?/topic/1707-tips-for-tapering-off-seroquel-quetiapine/

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy